MathSciNet Relay Station
MathSciNet bibliographic data
MR765596 (86g:58034) 58E07 (20G45 58F14)
Golubitsky, Martin; Stewart, Ian Hopf bifurcation in the presence of symmetry. Arch. Rational Mech. Anal. 87 (1985), no. 2, 107–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement